# SDR DALA14033820934

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 66,533 hours, 50,354 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Out Of Limits
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE UPPER LEFT RELEASE LATCH WAS OUT OF ALLOWABLE RIG LIMITS. THE TAILCONE RELEASE LATCH ASSY WAS REPLACED AND THEN RIGGED TO SPECIFICATIONS. THE RII STEPS WERE COMPLETED.
